Penalised regression splines: theory and application to medical research

Marra, G; Radice, R; (2010) Penalised regression splines: theory and application to medical research. Statistical methods in medical research, 19 (2). pp. 107-125. ISSN 0962-2802 DOI: https://doi.org/10.1177/0962280208096688

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1177/0962280208096688

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar